# SDR SWAA2022020757925

- Difficulty date: January 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #222DF HAS A HOLE ELONGATED AND DELAMINATION. ; / [01] CLEANED AND PREPARED FOR REPAIR AT MAIN CABIN FLOOR PANEL #222DF AS PER B737-700 SRM 53-00-50-2R-9; [02] VERIFIED STEP 1. OK TO INSTALL REPAIR.; [03] INSTALLED REPAIRED AT MAIN CABIN FLOOR PANEL #222 DF AS PER B737-700 SRM 53-00-50-2R-9 MATERIAL USED PO.1711677 ;PO1150387 AND PO.1713932; [04] FINAL INSPECTION; WORK PERFORMED.
